MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The original bunion correction was performed on (b)(6) 2020 with no crossroads products used.The bunion correction was revised on (b)(6) 2020 using the crossroads minibunion system for fixation of the bunion correction.The surgeon reports the non-locking screw failed.X-ray evidence reveals that the non-locking screw missed the lateral cortex of the 1st metatarsal shaft and was floating in the osteotomy site intraoperatively.No non-conformances were identified in review of manufacturing records.Screw back-out may be due to inadequate fixation intra-operatively.Minibunion screws were removed in addition to the plate: ref: 3100-0030, ln: 501225, qty: 1 product name: minibunion 3.5mm offset plate short.Ref: 3100-3022lk, ln: 500729, qty: 1 product name: minibunion locking screw 3.0mm x 22mm.Ref: 3100-2720nl, ln: 501024, qty: 1 product name: minibunion non-locking screw 2.7mm x 20mm.
 
Event or Problem Description
A bunion correction was revised on (b)(6) 2020 using the crossroads minibunion system for fixation of the bunion correction.The surgeon reports the non-locking screw failed.X-ray evidence reveals that the non-locking screw missed the lateral cortex of the 1st metatarsal shaft and was floating in the osteotomy site intraoperatively.Bunion correction was revised on (b)(6) /2020 using the crossroads minibunion system for fixation of the bunion correction.The surgeon reports the non-locking screw failed.X-ray evidence reveals that the non-locking screw missed the lateral cortex of the 1st metatarsal shaft and was floating in the osteotomy site intraoperatively.

Brand Name
MINIBUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11776380
Report Number3011421599-2021-00005
Device Sequence Number3535711
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2022
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number501225
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR